# SDR SWAA073942

- Difficulty date: August 7, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 74,898 hours, 51,111 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573782
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LEFT HORIZONTAL STAB OUTBOARD T/E LOWER SKIN SURFACE DELAMINATED.  REPAIRED SKIN PER SRM.
